Triviality classes of solution of a system of partial differential equations in a half space
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1956-1965
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a17,
author = {N. N. Chaus},
title = {Triviality classes of solution of a system of partial differential equations in a half space},
journal = {Differencialʹnye uravneni\^a},
pages = {1956--1965},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a17/}
}
N. N. Chaus. Triviality classes of solution of a system of partial differential equations in a half space. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1956-1965. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a17/